# SDR ABXA20250601112

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N760AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 93,521 hours, 27,014 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911722
- Part serial: 1394C
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 500,026 hours, 10 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT AND ENGINE START, RT ENGINE START VALVE LIGHT AND NO N2 DURINIG GROUND START.  RIGHT ENGINE START VALVE WIOULD NOT OPEN. AIRCRAFT RETURNED TO BLOCKS (BTB).   DEFERRED SYSTEM IAW MEL C ABX-80-00-2-1.  REMOVED AND REPLACED #2 ENGINE START VALVE IAW B767 AMM 80-11-02.  OPS TEST GOOD.  THIS CLEARS DI 62885. PLACARDS REMOVED. NO ACTIVATION PROCEDURES APPY.  A/C RETURNED TO SERVICE.
